# SDR CA120725006

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 841005
- Condition: Failed
- Location: Mlg
- Part time: 47,704 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMBOUT, THE CREW GOT A LANDING GEAR INOPERATIVE CAUTION MESSAGE. CREW DECIDED TO RETURN TO DEPARTURE.  MAINTENANCE REPLACED PROXIMITY SENSING ELECTRONIC UNIT AND RELAYS K5, K6, K7 & K11.  LANDING GEAR SWING CARRIED OUT NO FAULT FOUND.
